U.S. doctors online nowAsk doctors free
Memphis, TN
A 33-year-old female asked:

Vibrating feeling in leg. painful joints new onset. recently quick taking gabapentin after a microdiscetomy (may not be related to symptoms) help!!

1 doctor answer3 doctors weighed in
Dr. Olav Jaren
Neurology 20 years experience
Recovery or ?: Are you walking differently? Are the muscles weaker than before? This can cause these symptoms. How long ago was the surgery, and what was done? Where is the joint pain, and where is the vibration? These symptoms may just be temporary as you complete your recovery.
Dr. Olav Jaren
Dr. Olav Jaren commented
Neurology 20 years experience
Provided original answer
I would either do a doctor eval (face to face) or a PT eval for starters
Nov 11, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 30, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.